# SDR UPS00133590

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Condition: Contaminated
- Location: Pitot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A, 20 KT AIRSPEED SPLIT.  REMOVED BUG PARTS AND WATER FROM CPTS PITOT TUBE.  PERFORMED FUNCTIONAL CHECK ON BOTH ADCS, NO PROBLEMS NOTED.
